# SDR DALA1151796308

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 5,564 hours, 675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT PATH LIGHT AT ROWS 10-12 LEFT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CONNECTED THE WIRES TO SOCKETS AT DOOR 1 LAVATORY 2, ROW 10 LEFT AND ROW 12 LEFT.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRES WERE RECONNECTED.
